| Model Number |
MMT-723LNAB |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
07/12/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
It was reported that the insulin pump had an unresponsive act button.Blood glucose value was 414 mg/dl at the time of the incident.The customer treated with insulin shots.Troubleshooting was performed but did not resolve the issue.The device will be replaced and returned.